I have posted before about my delight at being given a trial of t3 .
The Endo said 10mcg a.m. and 10 p.m. and not to reduce Levo.
I felt absolutely dreadful , and on Clutters advice I stopped it for a couple of weeks and then started to introduce it again 5mcg for a couple of weeks , then 10 then 15 until a couple of weeks ago 20mcg . For the last week or so I have begun to see the light at the end of the tunnel BUT!!!
I am itching scalp and body
My stomach has the " collywobbles" all the time
My lips have been full of cold sores which I haven't had for years.
I didn't associate this till someone posted the other day about cold sores.
I have lost a few pounds in the last few weeks, and added to the significant weight loss when I was Hyper , before RAI I am not looking good .
Apologies to those of you who are desperate to lose weight . Even the last few years on Levo alone didn't put any weight on me.
Question is , shall I throw in the towel as far as T3 is concerned ?
I feel so depressed , I don't know what to do.
I see the Endo in 5 weeks. He will take it off me if I tell him this.
Sorry for the moan